# SDR YENA201903230153

- Difficulty date: March 23, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 27,156 hours, 8,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A DENT, GOUGE AND CRACK WAS FOUND TOGETHER AT THE SAME AREA ON THE LOWER SKIN OF THE LT WING SHROUD BOX. THE DAMAGED AREA WAS TRIMMED AND A DOUBLER WAS INSTALLED PER ASSESSMENT BY MEANS OF THE INSTRUCTIONS. SEE REF/1/ EA FOR DETAILS. THIS PERMANENT REPAIR EC A19-204-01 COMPLIES WITH THE REF/1/ EA & REF/2/ RDAS WITHOUT DEVIATION; THIS PERMANENT REPAIR WITH NO POST REPAIR INSPECTIONS IS APPROVED PER THE REF/2/ RDAS AND IS CLASSIFIED AS A MAJOR REPAIR PER GMM CHAPTER 5 GUIDELINES.
